MathSciNet Relay Station
MathSciNet bibliographic data
MR1768819 46C05 (26D15)
Dragomir, S. S. On the Cauchy-Buniakowsky-Schwartz's inequality for sequences in inner product spaces. Math. Inequal. Appl. 3 (2000), no. 3, 385–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement